# SDR CA150105001

- Difficulty date: December 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,362 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Condition: Failed
- Location: Nr 1
- Part time: 26,666 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE NR 1 ENGINE FAILED ABRUPTLY WITH NO WARNING OF IMPENDING FAILURE. CREW DECLARED AND EMERGENCY AND LANDED WITH NO FURTHER INCIDENT. THE ENGINE IS BEING REPLACED AND WILL BE SENT TO AN OVERHAUL FACILITY FOR INVESTIGATION TO DETERMINE THE CAUSE OF THE FAILURE.
